# SDR IPXA2025080560795

- Difficulty date: July 22, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,720 hours, 21,553 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N51931
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON INBD SIDE, FWD INNER SKIN HAS CORROSION AROUND CUTOUT OF PANEL 443GL.  INSTALLED PYLON #2 I/B FWD FAIRING IAW B757-200PF SRM 51-40-02-0G-0.
